| Model Number |
5076-35 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Pericardial Effusion (3271)
| Date of Event |
11/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the day after the implant the patient was seen in the emergency room with chest pains with respirations.A computerized tomography (ct) angiogram was done which revealed a moderate to large pericardial effusion.A pericardiocentesis was done and the leads remain in use.The patient is a participant in the (b)(6).No further patient complications have been reported as a result of this event.